South African Journal of Industrial Engineering
versão On-line ISSN 1012-277X
ZHARFI, V. e MIRZAZADEH, A.. A new algorithm for optimization of the fuzzy relation equation with max-algebraic sum composition. S. Afr. J. Ind. Eng. [online]. 2011, vol.22, n.1, pp. 55-66. ISSN 1012-277X.
This paper considers an optimization problem with a linear objective function under the constraints expressed by a system of fuzzy relation equations using max-as (Algebraic Sum) composition. First, some properties of minimal solutions of the system with fuzzy relation equations and max-as composition are shown. Then, a new algorithm for solving the optimization problem is derived. The numerical examples have been provided to illustrate the theoretical results.